View Single Post
Old 07-21-2004, 04:07 PM   #7
kovena kovena is offline
Member
 
Join Date: Jul 2004
Posts: 70
kovena HB User
Exclamation Re: Past Friends and Lonliness

I am so grateful for all of you I don't know what I would do without you to talk to and to learn from, and just to be understood when I need to let the pain out. I believe we are all learning a lesson here about friends too. Those who are the "Fair Weather" kind and those who Stick by you through it all. After all this I have to complain again though...LOL! The new meds that I have been on for close to 3 weeks now have stopped working. I am on 60 mgs Morphine Sulphate MS Contin and had some MSIR. He did not give me enough MSIR to last until the next appointment, he only gave me 30 with the directions saying take on every 6 hours. When I used them that way it really helped. Now that I have none, the pain is going up from 6-7 to 8-9 and as the days go by it goes higher because I cannot seem to get on top of it again. Whats happening here??? What do I do? I am afraid if I ask him for more he will say NO. And I will be in the same position I was before he changed my meds. I know with the patches he was only allowing 1 Oxycodone a day for break through! I have break through every 4 hours!!! The MS Contin is supposed to last 6 hours. NOT! It lasts 4 if I am lucky, so without breakthrough MSIR I have gone back up to 8-9 again and going higher everyday. Is this normal? Should I ask for higher dosage of MSContin? He is so reluctant to give me enough breakthrough meds as if it only breaks through once a day! OH and does anyone know if the MSIR comes in a higher strength than the 10 mg he gave me? Help! I am slipping into that dreaded horrendous of unreleivable pain again and cannot stop it! I have even thought of breaking one of the MS Contin in half and taking that for breakthrough, but it would make it so I would be a pill shorter for my daily amount. He will not give me but the exact amount for a month and usually does not take into consideration some months have 31 days! I am desperate again and it has not even been 3 weeks on the new meds. Can I need a higher dose this soon? Or do you think it is because I have no more breakthrough to keep me on top of the pain? Suggestions anyone???
Love and Light....Kovena